RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1337–1349 (Mi smj1260)  

This article is cited in 1 scientific paper (total in 1 paper)

Weighted estimates for the Riemann–Liouville operators with variable limits

D. V. Prokhorov

Computer Centre Far-Eastern Branch of RAS

Abstract: We give criteria for boundedness of the fractional integration operators of the Riemann–Liouville type with variable limits between Lebesgue spaces on the real axis.

Keywords: Riemann–Liouville operator, boundedness

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1049–1060

Bibliographic databases:

UDC: 517.51
Received: 25.11.2002

Citation: D. V. Prokhorov, “Weighted estimates for the Riemann–Liouville operators with variable limits”, Sibirsk. Mat. Zh., 44:6 (2003), 1337–1349; Siberian Math. J., 44:6 (2003), 1049–1060

Citation in format AMSBIB
\Bibitem{Pro03}
\by D.~V.~Prokhorov
\paper Weighted estimates for the Riemann--Liouville operators with variable limits
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1337--1349
\mathnet{http://mi.mathnet.ru/smj1260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034940}
\zmath{https://zbmath.org/?q=an:1046.47046}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1049--1060
\crossref{https://doi.org/10.1023/B:SIMJ.0000007481.56617.33}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000013}


Linking options:
  • http://mi.mathnet.ru/eng/smj1260
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bernardis A.L., Martin-Reyes F.J., Salvador P.O., “Weighted weak–type inequalities for generalized hardy operators”, Journal of Inequalities and Applications, 2006, 62426  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:192
    Full text:66
    References:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019